RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 305–308 (Mi dan31806)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

The $S$ matrix in the Heisenberg representation

B. V. Medvedeva, A. D. Sukhanovb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Moscow Institute of Radio Electronics and Mining Electromechanics

Full text: PDF file (502 kB)

Bibliographic databases:

Document Type: Article
UDC: 530.145.1
Presented: N. N. Bogolyubov
Received: 05.03.1965

Citation: B. V. Medvedev, A. D. Sukhanov, “The $S$ matrix in the Heisenberg representation”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 305–308

Citation in format AMSBIB
\Bibitem{MedSuk65}
\by B.~V.~Medvedev, A.~D.~Sukhanov
\paper The $S$~matrix in the Heisenberg representation
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 305--308
\mathnet{http://mi.mathnet.ru/dan31806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0193991}


Linking options:
  • http://mi.mathnet.ru/eng/dan31806
  • http://mi.mathnet.ru/eng/dan/v165/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Medvedev, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Method of extended $S$-matrix in quantum field theory”, Theoret. and Math. Phys., 13:1 (1972), 939–964  mathnet  crossref  mathscinet
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019